# SDR CALA2018012700362

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 34,949 hours, 18,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: D31865309
- Part serial: 6413
- Condition: Delaminated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING SLIDE "193AT" AFT EDGE OF SLIDE PANEL DELAMINATED. REPLACED LT OVER WING SLIDE ASSY REF AMM 25-62-42.
